RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 1977, Volume 30, Number 3, Pages 303–314 (Mi tmf2794)  

This article is cited in 11 scientific papers (total in 11 papers)

On the complete integrability of the two-dimensional classical Thirring model

E. A. Kuznetsov, A. V. Mikhailov


Abstract: Classical two-dimensional Thirring model is thoroughly investigated by means of the inverse scattering problem. The problem of solitons collisions is solved. The complete integrability of the model is proved.

Full text: PDF file (1215 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 1977, 30:3, 193–200

Bibliographic databases:

Received: 27.07.1976

Citation: E. A. Kuznetsov, A. V. Mikhailov, “On the complete integrability of the two-dimensional classical Thirring model”, TMF, 30:3 (1977), 303–314; Theoret. and Math. Phys., 30:3 (1977), 193–200

Citation in format AMSBIB
\Bibitem{KuzMik77}
\by E.~A.~Kuznetsov, A.~V.~Mikhailov
\paper On~the complete integrability of the two-dimensional classical Thirring model
\jour TMF
\yr 1977
\vol 30
\issue 3
\pages 303--314
\mathnet{http://mi.mathnet.ru/tmf2794}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=440614}
\transl
\jour Theoret. and Math. Phys.
\yr 1977
\vol 30
\issue 3
\pages 193--200
\crossref{https://doi.org/10.1007/BF01036710}


Linking options:
  • http://mi.mathnet.ru/eng/tmf2794
  • http://mi.mathnet.ru/eng/tmf/v30/i3/p303

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. B. S. Getmanov, “Integrable model of a nonlinear complex scalar field with nontrivial asymptotic behavior of soliton solutions”, Theoret. and Math. Phys., 38:2 (1979), 124–130  mathnet  crossref  mathscinet
    2. V. E. Korepin, “Direct calculation of the $S$ matrix in the massive thirring model”, Theoret. and Math. Phys., 41:2 (1979), 953–967  mathnet  crossref  isi
    3. V. S. Gerdjikov, M. I. Ivanov, P. P. Kulish, “Quadratic bundle and nonlinear equations”, Theoret. and Math. Phys., 44:3 (1980), 784–795  mathnet  crossref  mathscinet  zmath  isi
    4. A. K. Prikarpatskii, “Geometrical structure and Bäcklund transformations of nonlinear evolution equations possessing a Lax representation”, Theoret. and Math. Phys., 46:3 (1981), 249–256  mathnet  crossref  mathscinet  zmath  isi
    5. B. S. Getmanov, “Integrable two-dimensional Lorentz-invariant nonlinear model of a complex scalar field (complex sine-Gordon II)”, Theoret. and Math. Phys., 48:1 (1981), 572–579  mathnet  crossref  mathscinet  isi
    6. F. A. Smirnov, “Connection between the sine-Gordon model and the massive bose thirring model”, Theoret. and Math. Phys., 53:3 (1982), 1153–1160  mathnet  crossref  mathscinet  isi
    7. R. F. Bikbaev, “Finite-gap solutions of the massive Thirring model”, Theoret. and Math. Phys., 63:3 (1985), 577–584  mathnet  crossref  mathscinet  isi
    8. A. A. Zabolotskii, “Self-induced transparency of circularly polarized femtosecond pulses”, JETP Letters, 77:9 (2003), 464–468  mathnet  crossref
    9. Ustinov, NV, “Infinitesimal symmetries and conservation laws of the DNLSE hierarchy and the Noether's theorem”, European Physical Journal B, 58:3 (2007), 311  crossref  isi
    10. V. G. Dubrovskii, A. V. Gramolin, “Gauge-invariant description of several $(2+1)$-dimensional integrable nonlinear evolution equations”, Theoret. and Math. Phys., 160:1 (2009), 905–916  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    11. Gerdjikov V.S. Grahovski G.G. Ivanov R.I., “On Integrable Wave Interactions and Lax pairs on Symmetric Spaces”, Wave Motion, 71:SI (2017), 53–70  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:387
    Full text:127
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019